# SDR ASAA2025080960643

- Difficulty date: August 9, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER SILL WEB CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAWRM 53-60-15-1A-1. REMOVED AND REPLACED SILL WEB IAW B737-900 SRM 51-40-02-0G-0W= 1.25 O= .050 R= .040 L= 2.25 D= .010.
